# SDR 2001F00599

- Difficulty date: August 24, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N158H
- Make and model: Bell 206B
- Aircraft serial: 2974
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 6886407
- Part serial: X144363
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY TO INSPECT FOR HIDDEN DAMAGE.  SULFIDATION ON BACK SIDE OF BLADES.  ENSURE PROPER APPLICATIONS OF COATING IS COMPLIED WITH.  (M)
